Communications in Mathematical Sciences

Volume 13 (2015)

Number 6

Weak time-periodic solutions to the compressible Navier–Stokes–Poisson equations

Pages: 1515 – 1540

DOI: http://dx.doi.org/10.4310/CMS.2015.v13.n6.a8

Authors

Hong Cai (School of Mathematical Sciences, Xiamen University, Xiamen, China)

Zhong Tan (School of Mathematical Sciences, Xiamen University, Xiamen, China)

Abstract

The compressible Navier–Stokes–Poisson equations driven by a time-periodic external force are considered in this paper. The system takes into account the effect of self–gravitation. We establish the existence of weak time-periodic solutions on condition that the adiabatic constant satisfies $\gamma \gt \frac{5}{3}$.

Keywords

compressible fluid, Navier–Stokes–Poisson equations, weak time-periodic solutions

2010 Mathematics Subject Classification

35B10, 35M10, 35Q35

Full Text (PDF format)